Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sur les fonctions dérivées, intégrables au sens de Riemann et sur les dérivées partielles mixtes


Author: S. Marcus
Journal: Proc. Amer. Math. Soc. 9 (1958), 973-978
MSC: Primary 26.00
MathSciNet review: 0103243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Woodrow W. Bledsoe, Neighborly functions, Proc. Amer. Math. Soc. 3 (1952), 114–115. MR 0045791, 10.1090/S0002-9939-1952-0045791-7
  • [2] A. Denjoy, Sur une propriété des fonctions dérivées, Enseignement Math. vol. 18 (1916) pp. 320-328.
  • [3] -, Sur les fonctions dérivées sommables, Bull. Soc. Math. France vol. 43 (1915) p. 172.
  • [4] S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. vol. 19 (1932) pp. 184-197.
  • [5] Solomon Marcus, Sur les dérivées partielles mixtes, C. R. Acad. Sci. Paris 246 (1958), 522–524 (French). MR 0095909
  • [6] -, Sur les fonctions quasicontinues au sens de S. Kempisty (à paraître dans les Fundamenta Math.).
  • [7] A. V. Martin, On derivatives and neighborly functions, Bull. Amer. Math. Soc. vol. 63 (1957) pp. 24-25.
  • [8] D. Pompeiu, Sur les fonctions dérivées, Math. Ann. 63 (1907), no. 3, 326–332 (French). MR 1511410, 10.1007/BF01449201
  • [9] V. Volterra, Sui principii del Calcolo integrale, Giornale di Matematiche, Napoli vol. 19 (1881) pp. 334-336.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103243-5
Article copyright: © Copyright 1958 American Mathematical Society